Posted by floatingbridge on August 4, 2009, at 15:29:53
In reply to Re: Dump Geodon / Tiny Abilify?... » SheilaC, posted by 57Mongoose on August 4, 2009, at 8:28:02
> First, let me say this is the first time I've used a "post" or "blog" or whatever it is called. So, if I make some "rookie mistakes" please understand.
> Regarding the Pristiq and side-effects: I haven't noticed any side effects on it, even when I was on 150mgs/day. I am now only on 50mgs/day.
> My doctor was going to remove me completely from it in the belief that Wellbutrin would do what the Pristiq wasn't doing - which is to get me "functional." By that I mean, not depressed, not fatigued, etc. Well, the Wellbutrin wasn't doing anything either even at 450mgs/day. So he decided to leave me on the Pristiq @ 50mgs and add 2mgs/day of Abilify.
> I did notice side effects with the Abilify because I seemed dizzy, sort of like a person does when they have several drinks all at once. I didn't like that feeling but was so desperate to stay on something that finally worked (to emininate both the depression and fatigue) that I didn't tell my doctor. I hoped it (the dizziness) would go away - and fortunately for me it did.
> By the way: I don't drink (much). My alcohol consumption is about two beers a month because it tastes so good with a Friday Fish Fry. I stay away from hard liquor.
> So I haven't had any side effects from the Pristiq. If the combination of Pristiq and Seroquel have worked for you (except for the side effects), could it just be you haven't been on it long enough to adjust? It took me about 5-7 days to stop feeling "dizzy" from the Abilify.
> Come to think of it, maybe it wasn't (just) Abilify I was having side-effects from? Maybe it was the combo of Pristiq and Abilify, or, maybe it was the Abilify. I'll probably never know but that's okay with me.
> Can I ask what side effects you are experiencing with the Pristiq and/or combination of Pristiq and Seroquel?
Terry, may I ask how it was tapering back down to 50 of pristiq?